Panadrex Pure 500 mg 48 Tabs

These tablets are used to relieve pain including backache, menstrual pain, and toothache, and reduce fever

SKU: 107361

Delivery date: Within an hour
0.640 KD
pcs.

Panadrex Pure 500 mg 48 Tabs

Panadrex Max is a commonly used medication to alleviate mild to moderate pain and reduce fever.
It contains paracetamol that helps to relieve headache, period, toothache, and joint pain.
Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1, and COX-2.
COX-1 and COX- are involved in prostaglandin (PG) synthesis that causes pain and inflammation.

Active ingredients:
Paracetamol.

Indications:
Panadrex tablets used for:
• Headaches.
• Muscular Aches & Pains.
• Joint Pain/Osteoarthritis.
• Period Pain.
• Toothaches.

How to use:
• Adults and children aged 16 years and over:
- 1- 2 tablets every 4- 6 hours as needed.
- Do not take more than 8 tablets in 24 hours.

• Children aged 10- 15 years:
- 1 tablet every 6- 4 hours as needed.
- Do not give more than 4 tablets in 24 hours.
- Do not give to children under 10 hours.

Points of interest:
• Should not be taken with other products containing paracetamol at the same time.
• For adults: do not take more than 8 tablets of Panadrex a day.

Side effects of Panadrex tablets:
• Nausea, stomach pain, and loss of appetite.
• Dark urine.
• Jaundice (yellowing of the skin or eyes).

Cautions:
• Do not use more of Panadrex tablets than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day.
• Consult your doctor if you have any liver or kidney problems.

Interactions of Panadrex:
• Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding

Made in:
Kuwait

Quantity:
48 Tabs

Store at room temperature
Filters